Jump to content

Search the Community

Showing results for tags 'tremors'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. I started Effexor (venflaxine) excuse my spelling 75mg and buspirone 7.5 mg on Wednesday last week. Friday night I had an adverse reaction. Skin burning, dizzy, tremors, rapid heart beat, dilated pupils, muscle stiffness, I’m sure there’s more I’m forgetting right now. I did not take the meds after Friday night. Now Thursday (4am) I’ve been having withdrawal symptoms. Tremors, anxiety, insomnia, no appetite. I see my pysch today at 130. I actually went to the hospital twice in the same day because I could not sleep, eat, or relax. I couldn’t go to work but I am going to try today. I was wonde
  2. Hello everyone, I took my first anti-depressant at 21. I am now 43. In the years in between, I have had multiple psychiatric admissions, taken many many different medications, some at high doses, some inappropriate for my diagnosis, and for long periods of time, and had 8 sessions of electroconvulsive therapy (ECT). I am posting here now because I believe I may be experiencing a withdrawal/discontinuation syndrome. My life has been razed to the ground and I am reaching out, to foster hope, make connection, and see if I can educate and empower myself and find guidance and suppor
  3. buggedout

    Night time issues

    So, I wanted to share this as a means of coping with my symptoms and I am hoping to get some input to put my mind at ease. I am sure that many of you have experienced these things if you have anxiety as bad as I do. A couple weeks ago I started binge drinking again and I woke up one morning with really bad heart palpitations, and general malaise. This freaked me out. I figured my electrolytes were messed up and I drank a bunch of coconut water and ate really good, and went on a hike. After a few days of not drinking the palpitations stopped and I felt fine again. Mistakenly I had o
  4. Good morning all, My name is Erica and I was taking Zoloft for over 20 years before recently tapering off due to side effects. My journey with Zoloft started with my PCP using it to control debilitating migraines. It ended with poisonous spider bites, and an infection causing the hospital to dose me with steroids. I had already been experiencing some side effects but I didn't know it and the steroid sent me over the top. I developed weakness, fatigue, OH, tremors, daily headaches, dizziness, and lost my mental focus all at once. I'm no longer taking Zoloft but I'm still feeling the wrecka
  5. Hi my name is Bruno, I'm a 24 year old biology student from brazil so I apologise for my bad English. I'll try to make it short. So I started taking Lexapro for depression a month and 3 weeks ago. Everything was going well, besides the weird nightmares and weird toughts, Lexapro was working. When I reached 24th day of medication I woke up with a really bad ringing in both of my ears, I got scared and said to my doctor I want to stop cuz I fear the side effects. Since i was in a lower dose (10mg) he said I should take 5 mg for 5 days and then stop. I did that and in about 3 d
  6. Hi everyone. I'm here to get my 12 years old daughter whom we just weaned off of the last of 13 medications that failed to control her seizures. Although it's taken us 3 years to wean off all meds and we've dealt with and overcame withdrawals from most, this last one "Topomax" has been the worst and she's experiencing severe withdrawals from it. I need help understanding and identifying symptoms and mostly if anyone has suggestions in treating them please. She has constant and severe tremors all over her body. Insomnia. Nausea. Blurred vision or zoned out. She is non verbal at this point
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy